Parameterized Complexity Dichotomy for (r, ℓ)-Vertex Deletion

Document type :
Journal articles
Complete list of metadatas

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01630773
Contributor : Ignasi Sau <>
Submitted on : Wednesday, November 8, 2017 - 10:47:38 AM
Last modification on : Friday, September 7, 2018 - 2:04:02 PM

Links full text

Identifiers

Collections

Citation

Julien Baste, Luerbio Faria, Sulamita Klein, Ignasi Sau. Parameterized Complexity Dichotomy for (r, ℓ)-Vertex Deletion. Theory of Computing Systems, Springer Verlag, 2017, 61 (3), pp.777-794. ⟨10.1007/s00224-016-9716-y⟩. ⟨lirmm-01630773⟩

Share

Metrics

Record views

274